# SDR AALA201808287006

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 53,036 hours, 21,961 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN THE PRESSURE BULKHEAD WEB AT BS 663 BETWEEN LBL 25 - 35 AND LBL 40 - 45.  REPLACED THE WEB DOUBLER IAW SRM 57-10-10-2R, AND EA 283563.
